# SDR SWAA2023021690823

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ATTACH ANGLE AT LBL 25 BS 400.<[01] REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ATTACH ANGLE AT LBL 25 BS 400 PER SRM 51-40-02-0G-0.;[02] CRACK ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ATTACH ANGLE AT LBL 25 BS 400 WITH NEXT DIMENSIONS L=0.130 TOOL USED ID: ATS1317; SN: UNKNOWN; DATE:08/2022; DUE:08/2023 FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C.;[03] LOCATED AND DRILLED NEW ATTACH ANGLE ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 BS 400 I.A.W SRM 51-40-05-0G-0 AND DWG 143A7505.AND OK TO INSTALL.;[04] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #2; 3;[05] INSTALLED NEW ATTACH ANGLE ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 BS 400 I.A.W SRM 51-40-02-0G-0 AND DWG 143A7505.;[06] VERIFIED CORRECTIVE ACTION #5
